# SDR ASAA2015020510562

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 22,249 hours, 7,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGNECY LIGHT TEST,  TWO BATTERIES FAILED 15 MINUTE CHECK.  ACFT GROUNDED. R & R THE BATTERY PACKS AND REPEATED TEST.  TEST PASSED.
